Article (Scientific journals)
Formality Theorem for Quantizations of Lie Bialgebras
Merkulov, Sergei
2016In Letters in Mathematical Physics, 106 (2), p. 169-195
Peer Reviewed verified by ORBi
 

Files


Full Text
Defq-Lieb-final-1.pdf
Publisher postprint (490.97 kB)
Download

All documents in ORBilu are protected by a user license.

Send to



Details



Keywords :
Hopf algebras, Lie bialgebras, deformation quantization, props
Abstract :
[en] Using the theory of props we prove a formality theorem associated with universal quantizations of Lie bialgebras.
Disciplines :
Mathematics
Author, co-author :
Merkulov, Sergei ;  University of Luxembourg > Faculty of Science, Technology and Communication (FSTC) > Mathematics Research Unit
External co-authors :
no
Language :
English
Title :
Formality Theorem for Quantizations of Lie Bialgebras
Publication date :
2016
Journal title :
Letters in Mathematical Physics
ISSN :
1573-0530
Publisher :
Springer Science & Business Media B.V., Dordrecht, Netherlands
Volume :
106
Issue :
2
Pages :
169-195
Peer reviewed :
Peer Reviewed verified by ORBi
Available on ORBilu :
since 26 October 2015

Statistics


Number of views
125 (12 by Unilu)
Number of downloads
217 (7 by Unilu)

Scopus citations®
 
7
Scopus citations®
without self-citations
2
OpenCitations
 
5
WoS citations
 
7

Bibliography


Similar publications



Contact ORBilu